# SDR DALA1111396316

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 39,381 hours, 5,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2598-2628
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SEAL INTERFACE INSP RT SIDE.   FOUND WEAR DAMAGE FROM STA 2598-STA2628.  BLENDED AREA, MAX MATERIAL REMOVED IS .006".HFEC NO CRACKS. WITHIN LIMITS IAW SRM 53-00-01, FIG 101.  TREATED, PRIMED AND APPLIED TEFLON COATING IAW AA5331-01190-02.  REWORKED AREA, REQUIRED INSP COMPLETED.
